ITEM METADATA RECORD
Title: Orthogonal rational functions with complex poles: The Favard theorem
Authors: Deckers, Karl ×
Bultheel, Adhemar #
Issue Date: Aug-2009
Publisher: Academic Press
Series Title: Journal of Mathematical Analysis and Applications vol:356 issue:2 pages:764-768
Abstract: Let {φ_n} be a sequence of rational functions with arbitrary complex poles, generated by a certain three-term recurrence relation. In this paper we show that under some mild conditions, the rational functions φ_n form an orthonormal system with respect to a Hermitian positive-definite inner product.
Description: Published online 31 March 2009
URI: 
ISSN: 0022-247X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
TW518.pdfpreprint Accepted 721KbAdobe PDFView/Open

 


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science